# SDR AWXA200200074

- Difficulty date: January 8, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Canning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - "C" - DURING C-13 CHECK MAINTENANCE FOUND AN AREA OF SKIN WRINKLES WITH ASSOCIATED OIL CANNING ON THE R/H SIDE OF USELAGE FROM BS 727D TO 767, STR 18R TO STR 20R. ALL DENTS WERE FOUND TO BE WITHIN LIMITS PER B737-300 SRM 53-00-01, FIG 101. PERMANENT REPAIR WAS THEN CARRIED OUT IAW B737-300 SRM 53-00-01, FIG. 210, PG. 227 FOR EXTERNAL REPAIR FOR DAMAGE AT SKIN LAP JOINT. DAMAGED SKIN WAS CUTOUT BS 727D TO BS 767, STR 18R TO STR 20R AND NEW SKIN WAS FABRICATED AND INSTALLED PER SRM 53-00-01, FIG. 210, PG. 227.
